# SDR WX0A2014070372007

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug MD 83
- Aircraft serial: 49401
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE EMER LIGHT ASSEMBLY MISSING AT STATION 1516.  INSTALLED LIGHT ASSEMBLY IAW MM 33-53-00.  OPERATIONS CHECKED GOOD.
